# SDR WTAA970092

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 61823
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMX - NOSE STEERING REPORTED INOPERATIONAL AFTER LANDING.  MAINTENANCE REPLACED STEERING ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
